# SDR AALA202409188805

- Difficulty date: July 9, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL FITTING FASENER HOLES HAVE REJECTABLE DAMAGE AND OVALITY AT FR 16 RIGHT AND DOOR STOP #7. REPLACED INTERCOSTAL FITTING PER ARRD 51-20-01-1 AND SRM 51-42-11.
